# SDR WRXR202408200001

- Difficulty date: August 20, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 30,286 hours, 23,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035146007
- Condition: Dented
- Location: Zone 100
- Part time: 30,286 hours, 23,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR - SKIN, FUSELAGE - BETWEEN FS1031.00 AND FS 1051.30 AND STR 22R AND STR 25R.  PERFORMED PERM REPAIR - SKIN, FUSELAGE - BETWEEN FS1031.00 AND FS 1051.30 AND STR 22R AND STR 25R IAW REO-670-53-61-2326 REV--.
